# SDR SA05034

- Difficulty date: March 24, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, PHL TO LAX.  AFTER TAKEOFF, AND FOR SEVERAL THOUSAND FEET, A STRONG OILY ODOR WAS NOTICED COMING FROM THE AIR CONDITIONING SYSTEM.  ODOR DISSIPATED.  FLIGHT CONTINUED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OIL LEAK IN APU.  MAINTENANCE REPLACED THE APU.  OPERATIONALLY AND LEAK CHECKS OK.  THE SHOP FINDINGS INDICATED THAT THE LOW OIL PRESSURE SWITCH HAD AN INTERNAL LEAK.  THE SWITCH WAS REPLACED.  (K)
